# SDR 07FDEA01459

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,917 hours, 8,010 cycles
- Engine: Pwa PW4152
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A53611644220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON A536-11644-220, C11-C14, Y 770. REPAIR PERFORMED BY REPLACEMENT OF PART IAW. SRM 51-72-10.
